Facebook Pixel
Q: 

Spotting between periods while taking birth control pill and bleeding after sex.

By January 12, 2012 - 7:07pm
 
Rate This

After my last period ended I started spotting (brown blood) for 2 1/2 weeks now. Also after sex I have been bleeding (red blood). What is wrong? How serious is this? I switched insurance companies and can't get in with new doctor for 4 weeks.

Add a Comment1 Comments

EmpowHER Guest
Anonymous

Hi jbthompson,

 

Welcome to EmpowHER.  Bleeding between periods or after having sex is not normal. You should really see a doctor and explain what is happening.

  • Implantation Bleeding/Pregnancy
  • Miscarriage
  • Hormonal fluctuations
  • Starting, stopping, or missing oral contraceptives or estrogens
  • Low thyroid levels
  • Stress
  • IUDs occasionally cause slight spotting
  • Injury to the vagina from insertion of objects
  • Malignant cancers
  • Undiagnosed vaginal infections
  • Certain drugs, particularly anticoagulants Vaginal dryness
  • GYN procedures

Best,

Daisy

January 13, 2012 - 5:04am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!